# SDR 29GA94653091411B

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,836 hours, 39,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED MINOR CORROSION APPROXIMATELY FS 250 AT STRINGER 15L.  REMOVED DAMAGED FUSELAGE SKIN AND INSTALLED INSERTION AND EXTERNAL DOUBLER REPAIRS.
